# SDR DXTA2018123100847

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 9,479 hours, 7,250 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR OIL SMELL - ENROUTE THERE WAS A STRONG OIL SMELL THROUGH THE OVERHEAD VENTS.  REMOVED AND REPLACED ACM CONDENSER SOCK WITH A NEW PART IAW MM 21-51-00 OPERATIONAL AND LEAK CHECKS SATISFACTORY
